TITLE

Estimates for the Multiplicative Square Function of Solutions to Nondivergence Elliptic Equations

AUTHOR(S)
Rivera-Noriega, Jorge
PUB. DATE
January 2007
SOURCE
Abstract & Applied Analysis;2007, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove distributional inequalities that imply the comparability of the Lp norms of the multiplicative square function of u and the nontangential maximal function of log u, where u is a positive solution of a nondivergence elliptic equation. We also give criteria for singularity and mutual absolute continuity with respect to harmonic measure of any Borel measure defined on a Lipschitz domain based on these distributional inequalities. This extends recent work of M. González and A. Nicolau where the term multiplicative square functions is introduced and where the case when u is a harmonic function is considered.
ACCESSION #
28138832

 

Related Articles

  • Multiple Solutions for a Fourth–order Asymptotically Linear Elliptic Problem. Ai Qian; Shu Li // Acta Mathematica Sinica;Jul2006, Vol. 22 Issue 4, p1121 

    Under simple conditions, we prove the existence of three solutions for a fourth–order asymptotically linear elliptic boundary value problem. For the resonance case at infinity, we do not need to assume any more conditions to ensure the boundedness of the (PS) sequence of the corresponding...

  • Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains. Tsing-San Hsu // Abstract & Applied Analysis;2007, p1 

    We will show that under suitable conditions on f and h, there exists a positive number χ* such that the nonhomogeneous elliptic equation -Δu + u = χ*( f (x,u) + h(x)) in Ω, u εH0¹ (Ω), N ≥ 2, has at least two positive solutions if χ ε (0,χ*), a unique...

  • Estimating the Probability of Attachment by Sliding in Flotation Modeling. Bloom, Frederick // Nonlinear Studies;2005, Vol. 12 Issue 2, p177 

    An iterative algorithm is constructed to compute a lower bound for the probability of adhesion by sliding which is central to modeling flotation in both deinking and mineral processing. The scheme delineated yields the value of the ratio of initial to critical film thickness which corresponds to...

  • ENTIRE SOLUTIONS OF SEMILINEAR ELLIPTIC EQUATIONS. Gladkov, Alexander; Slepchenkov, Nickolai // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We consider existence of entire solutions of a semilinear elliptic equation Δu = k(x) f(u) for x ∈ Rn, n ≥ 3. Conditions of the existence of entire solutions have been obtained by different authors. We prove a certain optimality of these results and new sufficient conditions for...

  • Maximal Inequalities for CIR Processes. Yan, Litan; Li, Yingchun // Letters in Mathematical Physics;Feb2004, Vol. 67 Issue 2, p111 

    Let X be a Cox–Ingersoll–Ross (CIR) process given by{\rm d}X_t=(a+bX_t)\,{\rm d}t+c\sqrt{\vert X_t\vert}\,{\rm d}B_twith X0=0, where a, c>0, b\in{\open R} and B a standard Brownian motion starting at zero. We obtain some inequalities between the integral...

  • Schrödinger maximal function and restriction properties of the Fourier transform. Moyua, A.; Vargas, A.; Vega, L. // IMRN: International Mathematics Research Notices;1996, Vol. 1996 Issue 16, p793 

    The article presents a study which aims to find enough conditions on u0 that there is convergence for nearly every x of the solution to the initial datum. The common procedure to attain the convergence is to examine the corresponding maximal function which shall be called the Schrödinger...

  • Weakly Prime Modules. Behboodi, M.; Koohy, H. // Vietnam Journal of Mathematics;Jun2004, Vol. 32 Issue 2, p185 

    A left R-module M is called weakly prime module if the annihilator of any nonzero submodule of M is a prime ideal and a proper submodule P of M is called weakly prime submodule if the quotient module M/P is a weakly prime module. This notion is introduced and extensively studied. The module in...

  • Generalized Sobolev Classes on Metric Measure Spaces. Ivanishko, I. A. // Mathematical Notes;May/Jun2005, Vol. 77 Issue 5/6, p865 

    This article presents a paper, which gives several descriptions in different terms--via maximal functions, the Poincare inequality and so on--of generalized classes of Sobolev type on metric measure spaces. At present, there exist a number of different approaches to the definition of such...

  • Weighted inequalities for the generalized maximal operator in martingale spaces. Chen, Wei; Liu, Peide // Chinese Annals of Mathematics;Sep2011, Vol. 32 Issue 5, p781 

    The generalized maximal operator M in martingale spaces is considered. For 1 < p ≤ q < ∞, the authors give a necessary and sufficient condition on the pair ( $\hat \mu $, v) for M to be a bounded operator from martingale space L( v) into L( $\hat \mu $) or weak- L ( $\hat \mu $),...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics